# SDR IPXA2024030605540

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,882 hours, 21,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: R2
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** R2 WINDOW HAS LOUD SQUEAL WHICH STARTED ON CLIMB THROUGH DESCENT, AND IN CRUISE. EVIDENCE OF AIR LEAKAGE. C/W RII
